Radon perfectness of conelike *-semigroups in Q(∞)

K. Furuta, N. Sakakibara

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We characterize the structure of involutions on an abelian *-semigroup in R(∞), and show that conelike *-semigroups in R(∞) are Radon perfect. Furthermore, we present some corollaries for positive definite and related functions.

Original languageEnglish
Pages (from-to)1-8
Number of pages8
JournalActa Mathematica Hungarica
Issue number1-2
Publication statusPublished - 2001 Dec 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Radon perfectness of conelike *-semigroups in Q(∞)'. Together they form a unique fingerprint.

Cite this